MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X46 LINER; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X46 LINER; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1241-46-526
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that duraloc liner is worn, need to be replaced.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Component code: appropriate term/code not available (g07002) used to capture no findings available.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR BANTAM 10D 22.225X46 LINER
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16504330
Report Number1818910-2023-05346
Device Sequence Number3301470
Product Code LPH
UDI-Device Identifier10603295019008
UDI-Public10603295019008
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1241-46-526
Device Catalogue Number124146526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown